Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 25, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at May 30, 2004, 5:22 PM EDT for Henry County, Oldham County, Kentucky; Clark County, Indiana. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2004, 5:22 PM EDT (21:22 UTC)
- Expired
- May 30, 2004, 7:15 PM EDT
- In force
- 113 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Clark County, IN, Henry County, KY, Oldham County, KY
The radar
The Louisville radar (KLVX), 63 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 302123
FFWLMK
INC019-KYC103-185-302315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 PM EDT SUN MAY 30 2004
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL KENTUCKY
OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY
CLARK COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 715 PM EDT
* AT 512 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY
RAIN OVER GOSHEN...OR ABOUT 14 MILES NORTHEAST OF LOUISVILLE...
MOVING NORTHEAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE JEFFERSONVILLE...LA GRANGE
AND NEW CASTLE
* SOUTHERN CLARK COUNTY TO THE OHIO RIVER HAS RADAR INDICATED 2 TO 3
INCHES OF RAINFALL SINCE 4 PM EDT. FLASH FLOODING IN IMMENENT IN
THIS AREA
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO
HIGHER GROUND.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA.
REPORT FLOODING TO YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.
LAT...LON 3847 8589 3827 8576 3838 8563 3831 8540
3839 8492 3854 8514 3849 8529 3851 8565
$$
JBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:30 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 30, 2:30 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 230 PM EDT SUN MAY 30 2004 ...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND OVERNIGHT... ...A TORNADO WATCH IS IN EFFECT UNTIL 8 PM EDT... SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A WARM FRONT EXTENDING FROM NEAR JACKSON...NORTHWEST ACROSS CINCINATTI...TOWARDS INDIANAPOLIS. STRONG STORMS HAVE MOVED FROM CENTRAL INTO EASTERN KENTUCKY. ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY...PARTLY CLOUDY SKIES HAVE ALLOWED RAPID DESTABILIZATION. SCATTERED SEVERE STORMS HAVE DEVELOPED ACROSS PORTIONS OF SOUTH CENTRAL INDIANA...AND ARE EXPECTED ACROSS WEST CENTRAL KENTUCKY DURING THE EVENING HOURS. STRONG UPPER LEVEL TROUGH WILL BECOME NEGATIVELY TILTED AND WILL MOVE INTO THE LOWER MISSOURI VALLEY OVERNIGHT. STRONG LINEAR FORCING WILL AID IN DEVELOPING A SQUALL LINE THAT WILL MOVE ACROSS REGION DURING THE LATE EVENING HOURS AND OVERNIGHT. WITH STRONG MID-LEVEL WINDS...BOW ECHOS AND WIDESPREAD DAMAGING WINDS ARE LIKELY WITH THIS SQUALL LINE. AS FRONT PASSES OUT OF EASTERN KENTUCKY EARLY TOMORROW...MUCH LOWER DEWPOINTS WILL BRING RAPID CLEARING DURING THE AFTERNOON FROM WEST TO EAST. MUCH LOWER DEWPOINTS WILL ALLOW COOLER TEMPERATURES FOR TUESDAY. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...TORNADO WATCH UNTIL 8 PM EDT. KY...TORNADO WATCH FOR WEST CENTRAL KENTUCKY THROUGH 8 PM EDT. && DENMAN
Hazardous weather outlook, May 30, 1:30 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 130 PM EDT SUN MAY 30 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-310900- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK KY-CLARK IN- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON KY-HARRISON IN-HART KY-HENRY KY- JEFFERSON KY-JEFFERSON IN-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALF KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT KY-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON KY-WASHINGTON IN- WOODFORD KY- INCLUDING THE CITIES OF...LOUISVILLE...LEXINGTON...BOWLING GREEN... WINCHESTER...VERSAILLES...STANFORD...SHELBYVILLE...RUSSELLVILLE... RICHMOND...HARRODSBURG...HARDINSBURG...GLASGOW...FRANKLIN... FRANKFORT...ELIZABETHTOWN...DANVILLE...CYNTHIANA...COLUMBIA... BARDSTOWN...NEW ALBANY...JASPER AND CORYDON 130 PM EDT (1230 PM CDT) SUN MAY 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS PLACED THE WESTERN PORTION OF THE OUTLOOK ARE IN A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND OVERNIGHT WHILE THE EASTERN PORTION OF THE OUTLOOK AREA IS IN A SLIGHT RISK. THE DIVISION IS BASICALLY ALONG INTERSTATE 65. A LATE SPRING STORM SYSTEM WILL MOVE INTO THE UPPER MISSISSIPPI VALLEY TONIGHT. THIS SYSTEM WILL SPAWN A STRONG COLD FRONT WHICH WILL SWEEP ACROSS THE OUTLOOK AREA. STORMS ARE EXPECTED TO DEVELOP AHEAD OF THE APPROACHING COLD FRONT THIS AFTERNOON.THE COMBINATION OF STRONG WIND SHEAR...INSTABILITY AND LINEAR LIFT ASSOCIATED WITH THE FRONT WILL TRIGGER A SQUALL LINE WITH EMBEDDED SUPERCELL STORMS AND THE POTENTIAL FOR ISOLATED TORNADOES THIS AFTERNOON AND TONIGHT. SEVERE STORMS MAY INHABIT THE ENTIRE LENGTH OF THE LINE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY AND PRODUCE WIDESPREAD WIND DAMAGE. LARGE HAIL ASSOCIATED WITH SUPERCELLS IS LIKELY AS WELL. ALTHOUGH THE STORMS WILL BE FAST MOVING SOME MAY PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME SO LOCAL FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. DK
In the hours before
Local storm report, May 30, 5:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD LA GRANGE 38.40N 85.38W
05/30/2004 OLDHAM KY AMATEUR RADIO
FUNNEL DROPPING DOWN OVER LA GRANGE.
0500 PM HAIL VERSAILLES 38.05N 84.73W
05/30/2004 1.25 INCH WOODFORD KY EMERGENCY MNGR
0500 PM HAIL SIMPSONVILLE 38.22N 85.35W
05/30/2004 1.75 INCH SHELBY KY AMATEUR RADIO
&&
WAIDLEYLocal storm report, May 30, 5:12 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
512 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0508 PM FUNNEL CLOUD LOUISVILLE 38.22N 85.74W
05/30/2004 JEFFERSON KY AMATEUR RADIO
FUNNEL CLOUD REPORTED NEAR LOUISVILLE INTERNATIONAL
AIRPORT.
&&
WAIDLEYLocal storm report, May 30, 5:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL SHELBYVILLE 38.22N 85.23W
05/30/2004 1.00 INCH SHELBY KY AMATEUR RADIO
&&
WAIDLEYLocal storm report, May 30, 5:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0515 PM FUNNEL CLOUD BROOKS 38.07N 85.72W
05/30/2004 BULLITT KY LAW ENFORCEMENT
REPORTED NEAR BROOKS EXIT ALONG INTERSTATE 65...MOVING
NORTHEAST.
&&
WAIDLEYLocal storm report, May 30, 5:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0235 PM FUNNEL CLOUD DUBOIS 38.45N 86.80W
05/30/2004 DUBOIS IN TRAINED SPOTTER
CONFIRMED FUNNEL CLOUD. ALSO LARGE LIMBS DOWN.
0323 PM FUNNEL CLOUD 3 S FRENCH LICK 38.50N 86.62W
05/30/2004 ORANGE IN FIRE DEPT/RESCUE
CONFIRMED FUNNEL CLOUD ALONG HIGHWAY 145 MOVING
NORTHEAST.
0330 PM HAIL LEWISBURG 36.99N 86.95W
05/30/2004 1.75 INCH LOGAN KY TRAINED SPOTTER
FUNNEL CLOUD REPORTED AND GOLFBALL SIZE HAIL.
0335 PM TORNADO JEFFERSONVILLE 38.30N 85.73W
05/30/2004 CLARK IN LAW ENFORCEMENT
TORNADO AT INTERSECTION OF SPRING AND EASTERN AND 10TH
AND MAIN IN JEFFERSONVILLE.
0338 PM TORNADO 1 W NEW ALBANY 38.30N 85.84W
05/30/2004 FLOYD IN LAW ENFORCEMENT
STATE POLICE REPORT TORNADO ON GRAOUND AT MILE MARKER 14
ALONG INTERSTATE 64.
0340 PM TORNADO GEORGETOWN 38.30N 85.97W
05/30/2004 FLOYD IN LAW ENFORCEMENT
TORNADO ON GROUND VICINITY OF GEORGETOWN.
0340 PM TORNADO EDWARDSVILLE 38.28N 85.90W
05/30/2004 FLOYD IN LAW ENFORCEMENT
OFFICERS TRACKING TORNADO VICINITY EDWARDSVILLE.
0343 PM TORNADO E MARENGO 38.37N 86.34W
05/30/2004 CRAWFORD IN AMATEUR RADIO
TORNADO ON GROUND 1/2 MILE EAST OF MARENGO.
0343 PM TORNADO MARENGO 38.37N 86.34W
05/30/2004 CRAWFORD IN AMATEUR RADIO
TORNADO ON GROUND WITH INJURIES. NUMBER UNKNOWN AT THIS
TIME.
0343 PM TORNADO MARENGO 38.37N 86.34W
05/30/2004 CRAWFORD IN LAW ENFORCEMENT
*** 1 FATAL *** DELAYED REPORT...I FATALITY AND NUMEROUS
INJURIES FROM TORNADO THAT TOUCHED DOWN IN MARENGO.
0350 PM TORNADO LOUISVILLE 38.22N 85.74W
05/30/2004 JEFFERSON KY LAW ENFORCEMENT
AT 34TH AND RUDD STREETS. EXTENSIVE TREE AND WIRE DAMAGE.
ALSO STRUCTURAL HOUSE DAMAGE.
0352 PM TORNADO MILLTOWN 38.34N 86.27W
05/30/2004 CRAWFORD IN LAW ENFORCEMENT
TORNADO ON GROUND.
0352 PM TORNADO MILLTOWN 38.34N 86.27W
05/30/2004 CRAWFORD IN LAW ENFORCEMENT
0405 PM TORNADO W BUCKNER 38.38N 85.43W
05/30/2004 OLDHAM KY LAW ENFORCEMENT
TORNADO NEAR HWY 329 AND INTERSTATE 71 JUST WEST OF
BUCKNER.
0410 PM TORNADO BECKS MILL 38.53N 86.15W
05/30/2004 WASHINGTON IN LAW ENFORCEMENT
TORNADO ON THE GROUND.
0410 PM TORNADO W SALEM 38.60N 86.10W
05/30/2004 WASHINGTON IN LAW ENFORCEMENT
CONFIRMED TORNADO ON GROUND JUST WEST OF SALEM.
0418 PM HAIL NEW AMSTERDAM 38.10N 86.28W
05/30/2004 0.50 INCH HARRISON IN AIRPLANE PILOT
HAIL REPORTED.
0429 PM FUNNEL CLOUD BALLARDSVILLE 38.37N 85.35W
05/30/2004 OLDHAM KY AMATEUR RADIO
HAM OPERATOR CONFIRMED FUNNEL CLOUD.
0435 PM HAIL EMINENCE 38.37N 85.17W
05/30/2004 1.00 INCH HENRY KY LAW ENFORCEMENT
0438 PM FUNNEL CLOUD 2 N LAWRENCEBURG 38.06N 84.89W
05/30/2004 ANDERSON KY LAW ENFORCEMENT
CONFIRMED BY LAW ENFORCEMENT...MOVING NORTHEAST.
0442 PM HAIL LAWRENCEBURG 38.03N 84.89W
05/30/2004 0.75 INCH ANDERSON KY AMATEUR RADIO
REPORTS OF 3/4 INCH AND BIGGER.
0448 PM FUNNEL CLOUD LOUISVILLE 38.22N 85.74W
05/30/2004 JEFFERSON KY TRAINED SPOTTER
FUNNEL CLOUD ALONG INTERSTATE 64 AT THE KENNEDY BRIDGE.
0455 PM HAIL SIMPSONVILLE 38.22N 85.35W
05/30/2004 0.75 INCH SHELBY KY AIRPLANE PILOT
MARBLE TO PENNY SIZE HAIL REPORTED.
0500 PM FUNNEL CLOUD LA GRANGE 38.40N 85.38W
05/30/2004 OLDHAM KY AMATEUR RADIO
FUNNEL DROPPING DOWN OVER LA GRANGE.
0500 PM HAIL VERSAILLES 38.05N 84.73W
05/30/2004 1.25 INCH WOODFORD KY EMERGENCY MNGR
0500 PM HAIL SIMPSONVILLE 38.22N 85.35W
05/30/2004 1.75 INCH SHELBY KY AMATEUR RADIO
0508 PM FUNNEL CLOUD LOUISVILLE 38.22N 85.74W
05/30/2004 JEFFERSON KY AMATEUR RADIO
FUNNEL CLOUD REPORTED NEAR LOUISVILLE INTERNATIONAL
AIRPORT.
0508 PM HAIL SHELBYVILLE 38.22N 85.23W
05/30/2004 1.00 INCH SHELBY KY AMATEUR RADIO
0515 PM FUNNEL CLOUD BROOKS 38.07N 85.72W
05/30/2004 BULLITT KY LAW ENFORCEMENT
REPORTED NEAR BROOKS EXIT ALONG INTERSTATE 65...MOVING
NORTHEAST.
&&
WAIDLEYLocal storm report, May 30, 5:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0518 PM FUNNEL CLOUD W MOUNT WASHINGTON 38.05N 85.55W
05/30/2004 BULLITT KY LAW ENFORCEMENT
SEWVERAL POLICE REPORT FUNNEL CLOUD JUST WEST OF MOUNT
WASHINGTON ALONG HWY 44.
&&
WAIDLEYThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:27 AM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 33 min |
| May 30, 2:32 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 28 min |
| May 30, 3:15 PM EDT | Tornado Warning | LMK | Jefferson | 30 min |
| May 30, 3:27 PM EDT | Tornado Warning | LMK | Logan | 33 min |
| May 30, 3:44 PM EDT | Tornado Warning | LMK | Jefferson | 31 min |
| May 30, 3:57 PM EDT | Tornado Warning | LMK | Oldham | 33 min |
| May 30, 4:07 PM EDT | Tornado Warning | LMK | Ohio | 38 min |
| May 30, 4:28 PM EDT | Tornado Warning | LMK | Henry, Oldham | 47 min |
| May 30, 4:30 PM EDT | Tornado Warning | LMK | Garrard, Madison | 60 min |
| May 30, 4:37 PM EDT | Tornado Warning | LMK | Anderson | 23 min |
| May 30, 4:44 PM EDT | Tornado Warning | LMK | Jefferson | 46 min |
| May 30, 4:52 PM EDT | Tornado Warning | LMK | Woodford | 38 min |
| May 30, 4:52 PM EDT | Tornado Warning | LMK | Jefferson | 43 min |
| May 30, 4:56 PM EDT | Tornado Warning | LMK | Shelby | 39 min |
| May 30, 5:00 PM EDT | Tornado Warning | LMK | Fayette, Jessamine | 60 min |
| May 30, 5:16 PM EDT | Tornado Warning | LMK | Henry, Oldham | 44 min |
| May 30, 5:35 PM EDT | Tornado Warning | LMK | Shelby, Spencer | 40 min |
| May 30, 5:42 PM EDT | Tornado Warning | LMK | Franklin | 48 min |
| May 30, 5:47 PM EDT | Flash Flood Warning | LMK | Madison | 28 min |
| May 30, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Woodford | 24 min |
| May 30, 6:18 PM EDT | Flash Flood Warning | LMK | Woodford | 3 hr |
| May 30, 6:18 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 27 min |
| May 30, 6:30 PM EDT | Flash Flood Warning | LMK | Madison | 3 hr |
| May 30, 6:30 PM EDT | Flash Flood Warning | LMK | Franklin | 3 hr |
| May 30, 6:30 PM EDT | Severe Thunderstorm Warning | LMK | Fayette | 30 min |
| May 30, 7:07 PM EDT | Flash Flood Warning | LMK | Scott | 3 hr |
| May 30, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 38 min |
| May 30, 7:30 PM EDT | Flash Flood Warning | LMK | Clark | 3 hr |
| May 30, 7:49 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 51 min |
| May 30, 7:49 PM EDT | Tornado Warning | LMK | Garrard | 26 min |
| May 30, 2:11 PM EDT | Tornado Warning | LMK | Dubois | 34 min |
| May 30, 2:58 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 37 min |
| May 30, 3:11 PM EDT | Tornado Warning | LMK | Orange | 39 min |
| May 30, 3:17 PM EDT | Tornado Warning | LMK | Crawford | 43 min |
| May 30, 3:48 PM EDT | Tornado Warning | LMK | Harrison, Washington | 57 min |
| May 30, 3:54 PM EDT | Tornado Warning | LMK | Harrison, Washington | 51 min |
| May 30, 4:18 PM EDT | Tornado Warning | LMK | Floyd | 42 min |
Nearby
Flash Flood Warnings in Kentucky, 2004Flash Flood Warnings in Indiana, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.